# SDR 2010FA0000202

- Difficulty date: February 17, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N8693V
- Make and model: Bbavia 8KCAB
- Aircraft serial: 18575
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE INBD AILRON BAY AREA.
